# SDR SWIA200514907

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 534 hours, 369 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG ILLUMINATED IN FLIGHT.  REPLACED LEFT ELEVATOR POSITION TRANSMITTER IAW 27-34-10, OPERATIONAL CHECK GOOD.
